MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW AORTIC PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number LXA
Medical Device Problem Codes Material Deformation (2976); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); No Information (3190)
Date of Event 08/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We acknowledge the late reporting of the case.This information was received through patient tracking form that device was explanted and another device was implanted.No further information about the reason for explant was provided.Livanova is trying to obtain further information.Not returned.
 
Event or Problem Description
The manufacturer was notified through patient registration form ((b)(4)) on (b)(6) 2016 that a mitroflow valve lxa21 sn# (b)(4) was implanted on (b)(6) 2012 was explanted on (b)(6) 2016 and another device was implanted.No further information was provided.
 
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Additional Manufacturer Narrative
Further information has been requested from the physician by the manufacturer but has not been received to date.Based on limited information known the root cause cannot yet be determined at this time.The device is not available for return or analysis.
 
Event or Problem Description
On (b)(6) 2017 a mitroflow valve lxa21 sn#(b)(4) that was implanted on (b)(6) 2012 was explanted due to calcification after approx 4 yrs implant duration.A pereval size 23mm was then implanted, no further information known to the manufacturer.

Brand Name
MITROFLOW AORTIC PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key5984986
Report Number3004478276-2016-00110
Device Sequence Number11125707
Product Code DYE
UDI-Device Identifier00896208000108
UDI-Public(01)00896208000108(240)LXA21(17)160228
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P060038/S002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/28/2016
Device Model NumberLXA
Device Catalogue NumberLXA21
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/19/2016
Supplement Date Received by ManufacturerNot provided
11/30/2017
Initial Report FDA Received Date09/28/2016
Supplement Report FDA Received Date05/30/2017
12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR